Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effects of Viagra, rashes on the body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   hi
Doctor :   hi
Doctor :   how can i help you?
User :   r u there doctor
Doctor :   yes
Doctor :   please go ahead with your query
User :   May i know disadvantages of tablet like vigra
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   Age:30 Gender:M Occupation:xxxx Location: Marital Status: MarriedWeight and Height:W-69 and H-5.6 Dependents: Yes
Doctor :   there could be an effect on BP and heart
Doctor :   it causes fainting attacks, heart attacks, increased heart rate
Doctor :   strokes
Doctor :   it can also cause arthritis and deafness in the long run
User :   is it affect to reduce our sex power
Doctor :   it can also increase respiratory and some other infections
Doctor :   no
User :   ok
Doctor :   it increases erectile function
Doctor :   but it can cause the effects i mentioned
Doctor :   on prolonged use
Doctor :   in some people
User :   i take one indian make suhagra tablet due to this i got headack pl tell me reosone
Doctor :   as i told you before, Viagra can can cause these side effects
Doctor :   in some
Doctor :   viagra acts on blood vessels
Doctor :   everywhere on the body
Doctor :   especially the penile vessels
Doctor :   along with that it can also act on cerebral blood vessels
User :   ok doctor thanks for important imformation.Have a nice day sir.
User :   by
Doctor :   Please fill the feedback form say done
Doctor :   Have you filled the feedback form which I have sent?
User :   ya
Doctor :   Is there any thing else that I could help you with?
User :   My sone 5 yere old have skin problem
Doctor :   ok
Doctor :   what is the problem?
User :   he got infection on skin
Doctor :   ok
Doctor :   are there rashes?
Doctor :   is there itching, pus or any discharge?
User :   problem of dry skin.Any solution on this problem
Doctor :   yes
User :   ya there itching
Doctor :   ok
Doctor :   rashes, pus?
User :   pl let me know the solution
User :   rashes and pus in small qty.
Doctor :   ok
Doctor :   as there is pus with rash
Doctor :   it could be a skin infection
Doctor :   i suggest you apply soframycin ointment on the affected area
Doctor :   bathe him with an antiseptic soap
User :   But after getting tretment it vanish and afer some time it again appeare.
Doctor :   ok
Doctor :   then you must consult a pediatrician or a dermatologist for physical examination
Doctor :   meanwhile follow the tips i gave you
Doctor :   anything else xxxx?
User :   please give me tis sir
Doctor :   as i told you apply the ointment and wash him with antiseptic soap
User :   oh sorry use of soframycin ointment
Doctor :   yes
Doctor :   also make him wear
User :   Thank doctor.i will call back u latter.
Doctor :   only cotton clothes which are light
Doctor :   and loose fitting
Doctor :   bye for now
User :   thanks
Doctor :   hi
Doctor :   are you back xxxx?
User :   hi
Doctor :   hi
Doctor :   are you back?
User :   no sorry
Doctor :   ok bye
Doctor :   Hi
Doctor :   How can I help you
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor